Forteo - Painful Side Effects Returning 2 Years LaterUpdated
I am a 65 year old female and started taking Forteo at age 63 due to a low bone density and family history of osteoporosis. I had very painful side effects in most of my joints and muscles. I stopped taking it after 3 months and the pain went away after several more months. Two years down the road, and not on any medications, the same pains have returned and have persisted for the last 5 months. The pain is especially bad once I lay down at night. Today I cannot lift my arm over my shoulder, my thumb is so painful I can not write a grocery list and, after hiking 5,000 foot mountains just 6 months ago, I need assistance to get in or out of bed. I have tested negative for bone cancer and Lyme disease. Rheumatoid arthritis has been ruled out but without conclusive testing. Has anyone had the side effects return? Did something trigger them? Have they gone away and how long did they last?
P.S. I was very active walking, hiking, kayaking and biking... and took the inj's. as a preventative measure due to family history.
57 male, on Forteo for 2 months, no side effects but maybe weight gain. It could be weight gain from 3 months of being bedridden due to an issue from compound fractures. Forteo for me receives a thumbs up so far as of 6/25/2017.
There is no medical data that would suggest you would experience these symptoms again without continuing to take the medication. What I'm wondering is if the problem that you were originally taking Forteo for has returned. Since Forteo is a drug to help calcium metabolism it sounds to me like it could possibly be something regarding your bodies calcium. What sorts of tests have you done regarding the calcium levels in your blood stream and what have the results been?
The reason I ask is when I was younger my grandmother had an issue with her bodies ability to metabolize calcium and it ended up causing her extreme pains in multiple places. I was too young to fully understand the complete situation but I do know that her pain was caused by having too much calcium.
Keep us updated on what you find as you go.
hi all I have been on fumaderm for three days, and am experienceing a very painfull tummy? is this normal as I have just...1 REPLY
I have been taking Forteo for 5 days. I am light headed, feeling of drunkenness, shaky, headaches, nauseous, disoriented...4 REPLIES
Does anyone have Celiac and takes Forteo? My doctor prescribed this medicine for my osteoporosis. I am extremely worried...2 REPLIES
I have been taking Nuvigil 150mg before shifts for over 2 years, with the option to repeat the dose, if needed. For the ...2 REPLIES
Hi... it's been three years since i removed my jadelle implant. I only had it for a year and some months because i h...3 REPLIES
My child is 2 yesrs old baby she is oprn the bottle and eat tablet thyrox 50 mg now what I do and tell me what is the si...1 REPLY
Hello! I started HCTZ around 02/98, didn't notice any problems until about 4-5 years ago when I could not longer sta...11 REPLIES
I have been on the methadone program for 12 years on 80 to 90 mil a day. Suddenly the doctor who is on charge has decide...1 REPLY
Been on Trilipix for three years. Is it possible to develop side effects now. Muscle pain, leg aches, fatqiue. ## Yes, i...2 REPLIES
I am stopping the medication( Paxil) because I have been takinf this medication for years, and I want to try to be witho...2 REPLIES